# SDR VGQY2010052400012

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B02697121
- Condition: Bulged
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND BULGING AT STA 2360 STR 34L - 42L.  REMOVED BOLTS AND NUTS (TOTAL 8 EACH) AT STA 2360 BULKHEAD STR 34L TO STR 42L PER AMM 20-51-01 REV 90.  HFEC INSPECTION CARRIED OUT IAW NDTPM D6-7170 REV 134 PART 6 51-00-00 FIG 23 ON BULGING SKIN.  NO CRACKED EVIDENT.  BOLTS AND NUTS AT STA 2360 BULKHEAD STR 34L TO STR 42L REINSTALLED PER PER AMM 20-51-01 REV 90.
